# SDR HALA2019072300365

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1408
- Aircraft time: 27,590 hours, 4,407 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS / ENG#2 REQUIRED 6QTS OF OIL.  PERFORMED ENGINE RUN AND FOUND OIL LEAKING FROM BREATHER OUTLET. REMOVED BREATHER OUTLET/ELBOW DUCT AND BREATHER COVER PER AMM 72-61-0-0-801-A. FOUND BREATHER HOUSING AIR BLOWN SEAL WORN. REPLACED BREATHER COVER AND BREATHER OUTLET ELBOW, REINSTALLED OUTLET DUCT PER AMM 72-61-00-400-801-A.
